# SDR DALA2021061003180

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 1,695 hours, 205 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 FAP MSG "2R DOOR CHECK PRESSURE". CORRECTIVE ACTION: PERFORMED CHARGING OF DOOR DAMPER 2R. (7625046)
